- -

k-semistratifiable spaces and expansions of set-valued mappings

RiuNet: Institutional repository of the Polithecnic University of Valencia

Share/Send to

Cited by

Statistics

k-semistratifiable spaces and expansions of set-valued mappings

Show full item record

Yan, P.; Hu, X.; Xie, L. (2018). k-semistratifiable spaces and expansions of set-valued mappings. Applied General Topology. 19(1):145-153. doi:10.4995/agt.2018.7883

Por favor, use este identificador para citar o enlazar este ítem: http://hdl.handle.net/10251/100263

Files in this item

Item Metadata

Title: k-semistratifiable spaces and expansions of set-valued mappings
Author:
Issued date:
Abstract:
[EN] In this paper, the concept of k-upper semi-continuous set-valued mappings is introduced. Using this concept, we give characterizations of k-semistratifiable and k-MCM spaces, which answers a question posed by Xie and Yan.[+]
Subjects: Locally bounded set-valued mappings , K-MCM spaces , K-semistratifiable spaces , Lower semi-continuous (l.s.c.) , K-upper semi-continuous (k-u.s.c.)
Copyrigths: Reconocimiento - No comercial - Sin obra derivada (by-nc-nd)
Source:
Applied General Topology. (issn: 1576-9402 ) (eissn: 1989-4147 )
DOI: 10.4995/agt.2018.7883
Publisher:
Universitat Politècnica de València
Publisher version: https://doi.org/10.4995/agt.2018.7883
Thanks:
We wish to thank the referee for the detailed list ofcorrections, suggestions to the paper, and all her/his efforts in order to improvethe paper.
Type: Artículo

This item appears in the following Collection(s)

Show full item record